Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Two theorems on inverses of finite segments of the generalized Hilbert matrix


Author: Richard B. Smith
Journal: Math. Comp. 13 (1959), 41-43
MSC: Primary 15.00
DOI: https://doi.org/10.1090/S0025-5718-1959-0101873-7
MathSciNet review: 0101873
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Savage & E. Lukacs, ``Tables of Inverses of Finite Segments of the Hilbert Matrix,'' Contributions to the Solution of Systems of Linear Equations and the Determination of Eigenvalues, National Bureau of Standards, Applied Mathematics Series 39, 1954, p. 105-108. MR 0068303 (16:861d)
  • [2] A. R. Collar, ``On the Reciprocation of Certain Matrices,'' Royal Soc. Edinburgh, Proc., v. 59, 1939, p. 195-206. MR 0000008 (1:1h)
  • [3] A. R. Collar, ``On the Reciprocal of a Segment of a Generalized Hilbert Matrix,'' Cambridge Phil. Soc., Proc., v. 47, 1951, p. 11-17. MR 0038325 (12:386h)
  • [4] G. Pólya & G. Szegö, Aufgaben und Lehrsätze aus der Analysis, v. 2, Springer-Verlag, Berlin, 1954, p. 98.
  • [5] E. Netto, Lehrbuch der Combinatorik, B. G. Teubner, Leipzig, 1901, p. 252.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 15.00

Retrieve articles in all journals with MSC: 15.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1959-0101873-7
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society